Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :9 Issue : 1 1982      Add To Cart                                                                    Download

The classical torsion problem for certain curvilinear and sectorial cross sections

Auther : W. A. BASSALI AND S. A. OBAID

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

This is a continuation of our previous paper which dealt with solutions of Saint-Venants torsion problem for certain simply connected cross sections. The symmetric cross sections considered here are either curvilinear sections bounded by hyperbolic arcs of certain eccentricities or sectorial sections bounded by two straight lines and special curved bases. Exact closed expressions are established for the stress functions, torsional rigidities and shearing stresses. Numerical results are presented in the form of tables and graphs.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55202

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law